MathSciNet Relay Station
MathSciNet bibliographic data
MR2449059 (2010a:53186) 53D37 (32S60 53D40)
Nadler, David; Zaslow, Eric Constructible sheaves and the Fukaya category. J. Amer. Math. Soc. 22 (2009), no. 1, 233–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement